# SDR AALA20050317

- Difficulty date: May 10, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HDQ - COCKPIT AND FORWARD CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR COCKPIT AND FORWARD CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
